Conjectural Variation and the Indeterminacy of Duopolistic Equilibria
Charles Kolstad and
Frank A. Wolak
Canadian Journal of Economics, 1986, vol. 19, issue 4, 656-77
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0008-4085%2819861 ... VATIO%3E2.0.CO%3B2-F (text/html)
only available to JSTOR subscribers
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cje:issued:v:19:y:1986:i:4:p:656-77
Ordering information: This journal article can be ordered from
Access Statistics for this article
Canadian Journal of Economics is currently edited by Katherine Cuff
More articles in Canadian Journal of Economics from Canadian Economics Association Canadian Economics Association Prof. Werrner Antweiler, Treasurer UBC Sauder School of Business 2053 Main Mall Vancouver, BC, V6T 1Z2. Contact information at EDIRC.
Bibliographic data for series maintained by Prof. Werner Antweiler ().